So anybody who has read any of my posts will know if being trying to get to the bottom of some soul destroying fatigue issues outwitting me and getting me down literaly to my hands and knees. Well I'm totaly of the duloxatine now and I think I'm past the worst of the severe withdrawal stage hopefully. Hopefully. So I'm now down to 60 mg of zomorph or ms equivalent and 1200 gabapentin.topped that up with escitalopran as it has a stimulant effect and I'm still fatigued, especially my eyes , it's like I've taken 30 mg of Valium straight in my eyeballs,? So I changed target and went for an eye test as gabapentin can cause eye problems. Eye test all good very little change in the last two years so no need for new lenses just slightly dry eyes for which I got some gel tears for as recommended by optician . Had been using drops for a day or so previous as another base to cover. So I'm still very fatigued/ tired , no change . I've a friend on the same dose morph as me and max dose of pregablin and he doesn't feel fatigued. So what's going on!! I could and have drunk energy drinks by the bucket full, water etc and I'm still in roughly the same place as I was when I was on much larger doses. My bloods are fine and after reading up on cfs I don't think that's my problem. Can anyone give me their best shot here because now it's making me suicidel and causing me relationship issues as well. Would the amount of meds I'm now on cause me the issues I describe, I'm no lay about, if I get up I try to get out but I come back soon in bits. Pm if you like I'm open, I have the psychiatryst tomo and pain management and I feel angry like I'm goin to explode at them. Thank you😔
Still don't get it and it's getting me cranky - Pain Concern
Just from the style of your post I can tell how fatigued you feel - must be awful to be like that all the time. Don't give in just yet though, there'll be others on here who'll be able to maybe suggest ideas to help you through it.
I've not been on here long so am not familiar with your 'story' so forgive me if I'm asking already answered questions!!
How long have you been on that dose of Gabapentin?
Does your pain allow you to work? Or are you unable to because of your fatigue?
What's your sleep pattern like?
Have you got any other areas of your body that feel like your eyes (by that I mean really heavy)?
As you're seeing your psychiatrist tomorrow, please tell him/her how low you're feeling. Don't keep it bottled up.
The same for your pain clinic appointment - they need to know how you're feeling but 'exploding' at them will just waste the appointment time. Use it to really explore what's going on - is it the specific medication combination that's not right for you? Is it something more simple like diet or lifestyle? (Like I've said, all of this may have been looked into ready so sorry if I'm just repeating others' questions!)
Does your psychiatrist keep in contact with your pain clinic and vice versa? If they're both working separately, there may be something that's being overlooked?
I'm sure the solution is out there somewhere, it just seems such a long time waiting doesn't it?
Keep posting on here - plenty of people to listen.......
Hello baddog. I'm very sorry to read what you're going through at the moment and I completely understand your frustration. Am I right in thinking it's the chronic fatigue that's driving you particularly nuts? I would love to be able to help you but, all I can say is i share your frustration for the same reason and I am also on gabapentin. All I can tell you is that I have had to adjust my expectations of myself and, basically, start from scratch. Try to clarify what you can do and gently build on that. When you have a particularly bad day, accept it and be good to your body. Tomorrow may be a better day because you do.
There is absolutely no point in driving yourself nuts by trying to take control of something you can't possibly be in control of. That is the road to madness. My advice, from my own experience, is to turn your energy to working out calmly and thoughtfully how to communicate what you're experiencing and what you need from your psychiatrist. Get them on board. You need all the allies you can get. Read as widely as you can about your condition and about other possible therapies. I have just finished reading about the possible connection between sugar and inflammation. Read widely with an open mind. This is one way you can begin to take control.
Keep us up-to-date on how you're feeling and talk to as many people as you can; help can come from unexpected sources.
But, most importantly, dont let this situation make you hopeless. Things can change and change very quickly when you find even one action that begins to help.
Good luck to you. I'll be thinking about you today and hoping that you can make your psychiatrist understand your situation at the moment and find a way to help.
B12 Deficiency ? Low Thyroid ? (or both) also consider Low iron ? Low ferritin ? vittamin D deficiency ?
Don't accept 'normal' bloods as 'grey areas' (low in range) get missed or ignored by Doctors, yet patients are told nothing is wrong with them, yet they have presenting symptoms. ???
Just suggestions as you asked for Baddog.
I had several blood tests that were normal, then the dr tested me for B12, the results came back very low, B12 tests are a separate test to the fbc.
Was your B12 'under range' or 'low, within range' do you know Katakraa ?
Were you thyroid bloods done ?
Low Thyroid mimics B12 deficiency and often go hand in hand with each other.
Also If you have B12 Deficiency you 'might' (not saying you have,) also have low iron, ferritin, folate and Vitamin D too, were these all done too do you remember ?
I always ask for a printout of my bloods and their ranges and pop them up on Thyroid Uk for members to help where Doctors often miss those grey areas.You soon learn to work out what many of your blood results mean.
If my Husband, myself and other family members left our health completely in our Doctors hands we would still be left with terrible symptoms.
Are you now having treatment for the B12 ?
All my bloods were normal, then dr did test B12 that came back at 95 after loading inj i now have B12 inj every 3 months, but they only last 6 weeks then its back to my old symptoms. Dr says they are now normal and i don't need them more often, so for the next 6 weeks i'm left desperately waiting for next inj.
Yes 95 is low katakraa, there is a PAS (Pernicious Anemia Society,) forum site (here on Health Unlocked.)
The PAS forum deal with low or deficient vitamin B12 and Pernicious Anemia. Many like you are under treated, some members buy their own B12 injs. Only you know if you feel normal or not, blood tests are often unreliable.
wow so good to here what you just said oh sorry hi im cathie hope your well .. can i explain my self ,, two years a go out the blue i was asked to visit docs for something i was handed a four or five page item saying diabetic 2 chances in diet and exercise will help you ,, anyway no more said ,, over the two years eye sight next to zero shaking when hungry mood swings ill weak feeling , bought a machine most recordings 8mml up to 13mml showed pharmacy said oh no to high visit g,p in this time blood test came back as normal ,but my readings on machine still to high issues i explained are not getting any better shaking is so strong at time tiredness and thirst is amazing at times hunger wow could eat my own limbs so hungry it hurts five siblings have it grandmother and so on thought i may be going do lally as blood test said fine ,,, thankyou
Sounds like side effects to meds and mixing energy drinks with them .? Energy drinks wire you up and meds are fighting back . Stay off energy drinks !!!! WATER, WATER, WATER! If you are dehydrated, fatigue will drag you down . Need to check with your doc , have electrolytes checked .
I was also on morphine but got so bad I could not wake up properly. Hospital for 8 days off morphine slowly improved they tried something else but I couldn't tolerate it. I am intolerant to morphine it's rare but worth persuing.
wow that first tablet you mentioned i was just given that via the pain clinic ,, at mo pregabalin and tramadol are just taking edge of for a little bit ,but hate them was on 30 mg of slow release morphine for eleven years but never became dependent on them day i had my first spinal injection never took another one . but people are saying with the meds im taking and newly given are a nightmare with with draw,s being bad can i ask how you found them were they good pain relive enough to allow sleep for a few hours and maybe more movement if so how would u weigh up good and bad levels thankyou for taking the time to read this.. cathie
Not what you're looking for?
You may also like...
not recognized symptoms and get a diagnosis or explanation at least.
still cant remember what I...
problems with neck pain since I was a kid. I'm now 28 and still suffering on a daily basis. After...
meds because she thinks that because I'm in so much pain still with the meds what's the point of me...
a month at most) and it became more frequent, causing a pain in my lower left back that extended...
gabapentin. i mean what caused me to get chest pain and shoulder pain and the retching. im now home...